Alert archive / Kansas / Flash Flood Warnings in 2005
Flash Flood Warning 16, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 4, 2005, 5:13 AM CDT for Woodson County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2005, 5:13 AM CDT (10:13 UTC)
- Expired
- Jun 4, 2005, 8:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Woodson County, KS
The radar
The Topeka radar (KTWX), 130 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 041018 FFWICT KSC207-041315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 513 AM CDT SAT JUN 4 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... WOODSON COUNTY IN SOUTHEAST KANSAS. * UNTIL 815 AM CDT. * AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT AN ADDITIONAL 2 TO 3 INCHES OF RAINFALL WILL BE MOVING INTO THE COUNTY. THE SWATH OF HEAVY RAIN WILL EXTEND FROM TORONTO, NORTHEAST ACROSS THE COUNTY TOWARDS NEOSHO FALLS. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...YATES CENTER...TORONTO...NEOSHO FALLS AND BATESVILLE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3776 9595 3786 9553 3803 9552 3802 9595 $$ JAKUB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:17 AM CDT, 56 minutes earlier.
Area forecast discussion, Jun 4, 4:17 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 417 AM CDT SAT JUN 4 2005 .DISCUSSION... ...MAIN FORECAST CONCERNS ARE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER AND ADDITIONAL FLOODING TODAY AND TONIGHT... TODAY-TONIGHT: EARLY MORNING CONVECTION MAY CONTINUE TO FESTER FOR SEVERAL MORE HOURS IN SOUTH-CENTRAL AND SOUTHEAST KS WITH SOME 850 CONVERGENCE NOTED IN ASSOCIATION WITH THE LOW-LEVEL JET. ALSO SOME UPPER-LEVEL DIFFLUENT FLOW NOTED IN THE WIND PROFILER NETWORK. THIS ACTIVITY MAY DIMINISH BY LATE MORNING AS THE FIRST STRONG SHORTWAVE TROF EXITS EASTERN KS. NEXT UPSTREAM VERY STRONG SHORTWAVE TROF FOR EARLY JUNE WAS OVER COLORADO EARLY THIS MORNING. THIS TROF WILL LIFT OUT ACROSS KANSAS THIS AFTERNOON INTO TONIGHT, WITH SOME NEGATIVE TILT ORIENTATION. THE ETA12 SHOWS A TRIPLE PT TYPE LOW DEVELOPING SOMEWHERE OVER CENTRAL KS BETWEEN 21 AND 00Z, WITH A DRYLINE EXTENDING SOUTHWARD INTO WESTERN OKLAHOMA. A COLD FRONT WILL BE SLICING INTO NORTHWESTERN KS BY 00Z. UPPER 60S TO LOWER 70S DEWPOINTS LOOK LIKELY IN THE AFTERNOON ALONG/EAST OF THE I-135 CORRIDOR GIVEN LATEST METARS AND POSSIBLE EVAPOTRANSPIRATION EFFECTS FROM RECENT HEAVY RAINFALL IN OUR AREA. IT APPEARS THAT STRONG ATMOSPHERIC RECOVERY MAY OCCUR IN THE WAKE OF THE FIRST AFOREMENTIONED TROF, WITH HIGHS IN THE MID 80S TO NEAR 90 AREAWIDE. MLCAPES OF 3000 TO 3500 J/KG LOOK PLAUSIBLE AS A RESULT, WITH STRONG DEEP LAYER SHEAR OF 40 KT DURING THE LATE AFTERNOON/EVENING HOURS. THE TIMING OF THE UPPER TROF LOOKS OPTIMAL FOR SEVERE WEATHER DEVELOPMENT IN OUR FORECAST AREA. SIGNIFICANT SEVERE WEATHER POSSIBLE WITH DAMAGING WINDS, VERY LARGE HAIL, AND EVEN A STRONG TORNADO OR TWO. HIGHEST TORNADO PROBABILITIES, PER LOW-LEVEL BACKED WINDS IN MODEL SOUNDINGS, WOULD APPEAR TO BE ACROSS THE FLINT HILLS AND SOUTHEAST KS. HAVE EXTENDED THE FLOOD WATCH FOR THE FLINT HILLS AND SOUTHEAST KS AS THESE AREAS HAVE BEEN OUTLINED BY NCEP FOR EXCESSIVE RAINFALL POTENTIAL, WITH THE GROUND ALREADY SATURATED FROM RECENT HEAVY RAIN. THAT AREA WILL BE IN RIGHT-REAR QUADRANT OF STRONG UPPER JET OVERNIGHT. SUNDAY-SUNDAY NIGHT: THE ETA AND GFS LIFT THE UPPER TROF OUT OF EASTERN KS SUNDAY MORNING, WITH THE FRONT POSSIBLY PUSHING JUST OUT OF EXTREME SOUTHEASTERN KS. KEPT A SLIGHT CHANCE OF THUNDERSTORMS IN THE FAR SOUTHEAST, BUT NOT REAL CONFIDENT ON THAT. LOW LEVEL JET DEVELOPING OVER SOUTHERN HI PLAINS SUNDAY NIGHT, MAY FOCUS THETA-E ADVECTION INTO SOUTH CENTRAL KS FOR SOME ELEVATED CONVECTION. HOWEVER, PROGGED MODEL SOUNDINGS DO NOT SHOW MUCH MOISTURE AT THIS TIME, SO WILL LEAVE POPS OUT. MONDAY-THURSDAY: BELIEVE MONDAY WILL BE DRY WITH OUR AREA INFLUENCED BY SHORTWAVE RIDGING ALOFT. THUNDERSTORM CHANCES SHOULD INCREASE TOWARD MIDWEEK AS ANOTHER STRONG UPPER TROF DEVELOPS OUT WEST, WITH HINTS OF A FRONTAL BOUNDARY PUSHING INTO CENTRAL KS WEDNESDAY INTO THURSDAY. SEASONABLY VERY WARM AFTERNOONS AND MILD NIGHTS PROGGED, WITH NIGHTTIME LOW-LEVEL JETS COMMON. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 87 60 88 65 / 40 40 10 10 HUTCHINSON 86 60 87 64 / 30 30 10 10 NEWTON 86 60 86 65 / 40 40 10 10 ELDORADO 87 61 87 65 / 40 50 10 10 WINFIELD-KWLD 88 61 88 66 / 40 50 20 20 RUSSELL 85 56 85 63 / 30 20 10 10 GREAT BEND 85 57 86 63 / 20 20 10 10 SALINA 85 60 85 63 / 50 30 10 10 MCPHERSON 86 60 86 64 / 40 30 10 10 COFFEYVILLE 89 64 87 66 / 40 60 20 20 CHANUTE 87 63 86 66 / 50 60 20 20 IOLA 87 63 85 66 / 50 60 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT FROM 4 AM FRIDAY UNTIL 6 AM CDT SUNDAY FOR THE FOLLOWING ZONES...ALLEN...BUTLER...CHASE...CHAUTAUQUA... COWLEY...ELK...GREENWOOD...HARVEY...LABETTE...MARION... MONTGOMERY...NEOSHO...WILSON...AND WOODSON. && CARUSO/
Hazardous weather outlook, Jun 4, 12:32 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 1232 AM CDT SAT JUN 4 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-051200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1232 AM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHEAST KANSAS OVERNIGHT. THE SEVERE WEATHER THREAT HAS DIMINISHED ACROSS THE AREA, HOWEVER A FEW OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. FLOODING WILL CONTINUE TO BE THE MAIN THREAT ACROSS SOUTHEAST KANSAS, AS THE SOILS REMAIN FAIRLY SATURATED. A FLOOD WATCH IS ALSO IN AFFECT FOR THE OVERNIGHT HOURS FOR THE FLINT HILLS AND SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN EXTREME SOUTHEASTERN KANSAS SUNDAY AFTERNOON. IF STORMS ARE ABLE TO DEVELOP, THEY MAY BECOME SEVERE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THE EVENING HOURS ACROSS ALL OF CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM JMC/TES/CJ
In the hours before
Local storm report, Jun 4, 1:54 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
154 AM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM FUNNEL CLOUD 2 N INDEPENDENCE 37.26N 95.71W
06/04/2005 MONTGOMERY KS STORM CHASER
CHASER IN INDEPENDENCE TRACKING FUNNEL CLOUD NORTH OF
CITY
&&
CDBLocal storm report, Jun 4, 2:19 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
219 AM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FUNNEL CLOUD DENNIS 37.35N 95.42W
06/04/2005 LABETTE KS STORM CHASER
&&
ADKSpecial weather statement, Jun 4, 3:01 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 301 AM CDT SAT JUN 4 2005 KSZ082-091-040830- HARPER-KINGMAN- 301 AM CDT SAT JUN 4 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER AND KINGMAN COUNTIES... AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF ZENDA...OR 18 MILES NORTHWEST OF ANTHONY...AND MOVING EAST AT 40 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, Jun 4, 3:47 AM CDT, 1 hour 26 minutes before
KSZ069>072-093>096-098>100-040915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 347 AM CDT SAT JUN 4 2005 ...WEATHER WATCH UPDATE MESSAGE... SEVERE THUNDERSTORM WATCH, NUMBER 388 HAS BEEN CANCELLED FOR SOUTH CENTRAL AND SOUTHEAST KANSAS. THE SEVERE THREAT HAS DIMINISHED, HOWEVER A FEW STRONG THUNDERSTORMS MAY STILL PRODUCE SMALL HAIL, HEAVY DOWNPOURS, AND GUSTY WINDS. CJ
Special weather statement, Jun 4, 3:50 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 350 AM CDT SAT JUN 4 2005 KSZ070-040915- GREENWOOD- 350 AM CDT SAT JUN 4 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREENWOOD COUNTY... AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF SEVERY...OR 11 MILES SOUTHEAST OF EUREKA...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
Local storm report, Jun 4, 4:30 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 3 E ANTHONY 37.15N 97.97W
06/03/2005 HARPER KS LAW ENFORCEMENT
LARGE TREE LIMBS DOWN.
0522 PM HAIL ANTHONY 37.15N 98.03W
06/03/2005 0.88 INCH HARPER KS LAW ENFORCEMENT
NICKLE HAIL IN ANTHONY. ALSO REPORTED 40 MPH WINDS
0549 PM HAIL 4 E CLEARWATER 37.51N 97.42W
06/03/2005 0.50 INCH SEDGWICK KS TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL
0646 PM HAIL WICHITA 37.69N 97.34W
06/03/2005 0.88 INCH SEDGWICK KS LAW ENFORCEMENT
REPORTED AT 29TH AND WOODLAWN IN NORTHEAST WICHITA.
0936 PM HAIL ARKANSAS CITY 37.07N 97.04W
06/03/2005 1.00 INCH COWLEY KS TRAINED SPOTTER
QUARTER SIZE HAIL
0938 PM HAIL ARKANSAS CITY 37.07N 97.04W
06/03/2005 0.88 INCH COWLEY KS LAW ENFORCEMENT
NICKLE SIZE HAIL
0943 PM HAIL ARKANSAS CITY 37.07N 97.04W
06/03/2005 1.50 INCH COWLEY KS TRAINED SPOTTER
PING PONG BALL SIZE HAIL
0945 PM HAIL 1 E ARKANSAS CITY 37.07N 97.02W
06/03/2005 1.75 INCH COWLEY KS AMATEUR RADIO
GOLFBALL SIZE HAIL
0953 PM FLOOD EAST WICHITA 37.68N 97.26W
06/03/2005 SEDGWICK KS PUBLIC
17TH AND 1 BLOCK EAST OF OLIVER, WATER OVER 17TH STREET
1000 PM TSTM WND DMG 4 E ARKANSAS CITY 37.07N 96.97W
06/03/2005 COWLEY KS LAW ENFORCEMENT
WINDOWS BLOWN OUT AND ROOF PARTIALLY BLOWN OFF ON 166
HIGHWAY 4 MILES EAST OF ARKANSAS CITY. TIME WAS ESTIMATED
AT 10 PM
1045 PM FLASH FLOOD 1 NW MARION 38.36N 97.03W
06/03/2005 MARION KS LAW ENFORCEMENT
REMINGTON ROAD FROM HIGHWAY 56 TO 290TH IS CLOSED DUE TO
HIGH WATER
1056 PM FLOOD 1 NW BURDEN 37.32N 96.77W
06/03/2005 COWLEY KS EMERGENCY MNGR
WATER RUNNING ACROSS ROADS NORTHWEST OF BURDEN
1110 PM TORNADO 3 SW DEXTER 37.15N 96.75W
06/03/2005 COWLEY KS EMERGENCY MNGR
1152 PM FLASH FLOOD 2 S MARION 38.32N 97.02W
06/03/2005 MARION KS LAW ENFORCEMENT
LAW ENFORCEMENT CONDUCTED A WATER RESCUE AT 170TH STREET
AND SUNFLOWER, SUNFLOWER ROAD CLOSED FROM MARION SOUTH TO
HIGHWAY 50
1210 AM FUNNEL CLOUD 2 SE CEDAR VALE 37.09N 96.47W
06/04/2005 CHAUTAUQUA KS LAW ENFORCEMENT
STRONG ROTATION IN POSSIBLE WALL CLOUD.
0108 AM FUNNEL CLOUD 5 W HALE 37.23N 96.11W
06/04/2005 CHAUTAUQUA KS TRAINED SPOTTER
ROTATING WALL CLOUD AND POSSIBLE FUNNEL.
0118 AM TORNADO HALE 37.23N 96.02W
06/04/2005 CHAUTAUQUA KS STORM CHASER
CHASER REPORTED TORNADO IN NORTHEAST CHAUTAUQUA COUNTY,
MOST LIKELY NEAR HALE.
0126 AM HAIL ELK CITY 37.29N 95.91W
06/04/2005 1.75 INCH MONTGOMERY KS STORM CHASER
QUARTER TO GOLF BALL SIZE HAIL
0140 AM FUNNEL CLOUD 7 W INDEPENDENCE 37.23N 95.84W
06/04/2005 MONTGOMERY KS STORM CHASER
0143 AM TORNADO 2 NNW INDEPENDENCE 37.26N 95.73W
06/04/2005 MONTGOMERY KS STORM CHASER
ROPE TORNADO ON THE GROUND.
0151 AM FUNNEL CLOUD 2 N INDEPENDENCE 37.26N 95.71W
06/04/2005 MONTGOMERY KS STORM CHASER
CHASER IN INDEPENDENCE TRACKING FUNNEL CLOUD NORTH OF
CITY
0215 AM FUNNEL CLOUD DENNIS 37.35N 95.42W
06/04/2005 LABETTE KS STORM CHASER
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 25 min |
| Jun 3, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 42 min |
| Jun 3, 9:45 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 6 hr |
| Jun 3, 9:55 PM CDT | Tornado Warning | ICT | Cowley | 35 min |
| Jun 3, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 31 min |
| Jun 3, 10:58 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 32 min |
| Jun 3, 11:07 PM CDT | Tornado Warning | ICT | Cowley | 23 min |
| Jun 3, 11:28 PM CDT | Tornado Warning | ICT | Cowley | 32 min |
| Jun 3, 11:31 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| Jun 3, 11:55 PM CDT | Flash Flood Warning | ICT | Chautauqua, Elk | 5 hr |
| Jun 3, 11:57 PM CDT | Tornado Warning | ICT | Chautauqua | 33 min |
| Jun 4, 12:23 AM CDT | Tornado Warning | ICT | Chautauqua | 19 min |
| Jun 4, 1:12 AM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 20 min |
| Jun 4, 1:28 AM CDT | Tornado Warning | ICT | Montgomery | 32 min |
| Jun 4, 2:01 AM CDT | Tornado Warning | ICT | Labette, Montgomery | 24 min |
| Jun 4, 3:58 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 6 hr |
| Jun 4, 3:40 PM CDT | Tornado Warning | ICT | McPherson, Saline | 40 min |
| Jun 4, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 51 min |
| Jun 4, 5:44 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 61 min |
| Jun 4, 5:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 50 min |
| Jun 4, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 61 min |
| Jun 4, 6:13 PM CDT | Tornado Warning | ICT | Butler, Cowley | 47 min |
| Jun 4, 6:40 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 65 min |
| Jun 4, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 28 min |
| Jun 4, 6:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 61 min |
Nearby
Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.